# SDR SWAA991940

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Condition: Failed
- Location: Flap Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, TAKE-OFF WARNING HORN SOUNDED AND NR 4 L/E FLAP TRANSIT LIGHT INOP.  REPAIRED WIRING CONNECTING TO NR 4 L/E FLAP DOWN POS INDICATOR SWITCH PER MM.
